On estimating the complexity and approximate decoding of combinatorial descriptions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1980), pp. 70-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_2_a9,
author = {S. V. Ovchinnikov},
title = {On estimating the complexity and approximate decoding of combinatorial descriptions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--72},
year = {1980},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_2_a9/}
}
S. V. Ovchinnikov. On estimating the complexity and approximate decoding of combinatorial descriptions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1980), pp. 70-72. http://geodesic.mathdoc.fr/item/IVM_1980_2_a9/